JournalszaaVol. 22, No. 1pp. 43–52

Integrable Singularities and Weakly Sequentially Continuous Maps

  • Ravi P. Agarwal

    Texas A&M University, Kingsville, United States
  • Donal O'Regan

    National University of Ireland, Galway, Ireland
Integrable Singularities and Weakly Sequentially Continuous Maps cover
Download PDF

Abstract

New existence results for singular second order boundary value problems, where the singularity is integrable, are presented using fixed point theory for weakly sequentially continuous maps.

Cite this article

Ravi P. Agarwal, Donal O'Regan, Integrable Singularities and Weakly Sequentially Continuous Maps. Z. Anal. Anwend. 22 (2003), no. 1, pp. 43–52

DOI 10.4171/ZAA/1131